Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
First Appeared on 12/8/2009
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|HEPA: HEP A (HAVRIX) / GLAXOSMITHKLINE BIOLOGICALS||AHAVB264A / 1||UN / UN|
|HPV4: HPV (GARDASIL) / MERCK & CO. INC.||0250X / 0||UN / UN|
Administered by: Other Purchased by: Other
Symptoms: Cough, Eye swelling, Inappropriate schedule of drug administration, Malaise, Nausea, Wheezing, Activities of daily living impaired, Eye oedema, Vaccine positive rechallenge
Life Threatening? No
Permanent Disability? Yes
ER or Doctor Visit? Yes
Preexisting Conditions: Unknown
Diagnostic Lab Data: Unknown
CDC 'Split Type': WAES0906USA05239
Write-up:Initial information has been received from a physician concerning a 14 year old female patient who received the second dose of GARDASIL and experienced "swelling and edema of the eye" and saw treatment at ER where she was given BENADRYL. The physician stated that she had the same experience after the first dose. The patient was due for her third dose in about a week and she was planning on receiving it. The swelling resolved after about a week, the patient had recovered. Follow up information has been received from a registered nurse concerning the 15 year old (initial reported as 14 year old) female patient who on 04-SEP-2008 was vaccinated with the first dose of GARDASIL (Lot # 0250X) and concomitantly received the second dose of HAVRIX (Lot # AHAVB264A). On 02-JAN-2009, the patient received the second dose of GARDASIL (lot# 0947X). On 24-Jun-2009, the patient was seen by the physician with complaints of a cough and wheezing. At the time of the physician''s visit the patient''s father stated that after the patient had received the first dose of GARDASIL, the patient was ill and nauseous and missed 1 week of school. The patient also had swelling and edema of both eyes. After the patient received the second dose of GARDASIL, the patient had swelling and edema of both eyes. The patient went to the Emergency Room and was treated with BENADRYL (route unknown to the reporter). The patient was not admitted to the hospital. The registered nurse stated that the patient was scheduled to receive the third dose of GARDASIL on 29-JUN-2009. The registered nurse requested to speak with a Merck physician prior to administering the third dose of GARDASIL to the patient. Follow up information has been received from a memo indicated that a Merck physician had spoken to the registered nurse. They have decided to not administer the third dose on 29-JUN-2009. Missing 1 week of school was considered to be disabling by the physician. Additional information has been requested.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166